Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Jul 24, 2021, 3:10 AM CDT for 18 counties in Oklahoma. It took effect at Jul 24, 2021, 1:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2021, 3:10 AM CDT (08:10 UTC)
- In effect from
- Jul 24, 2021, 1:00 PM CDT
- Expired
- Jul 24, 2021, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Choctaw County, OK, Craig County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 222 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
535 WWUS74 KTSA 240810 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 310 AM CDT Sat Jul 24 2021 OKZ055>057-060>062-067-241615- /O.NEW.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/ Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner- Including the cities of Bartlesville, Nowata, Vinita, Tulsa, Claremore, Pryor, and Wagoner 310 AM CDT Sat Jul 24 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Washington OK, Nowata, Craig, Tulsa, Rogers, Mayes and Wagoner Counties. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
5 follow-up statements
911 WWUS74 KTSA 241519 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1019 AM CDT Sat Jul 24 2021 ARZ019-020-029-OKZ066-070>076-250100- /O.EXA.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/ Crawford-Franklin-Sebastian-Okmulgee-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Okmulgee, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1019 AM CDT Sat Jul 24 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ055>057-060>062-067-250100- /O.CON.KTSA.HT.Y.0007.210724T1800Z-210725T0100Z/ Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-Wagoner- Including the cities of Bartlesville, Nowata, Vinita, Tulsa, Claremore, Pryor, and Wagoner 1019 AM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Washington OK, Nowata, Craig, Tulsa, Rogers, Mayes and Wagoner Counties. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
007 WWUS74 KTSA 241835 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 135 PM CDT Sat Jul 24 2021 OKZ049-053-054-059-064-250100- /O.EXA.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ Pushmataha-Choctaw-Osage-Pawnee-Creek- Including the cities of Antlers, Clayton, Hugo, Pawhuska, Pawnee, and Sapulpa 135 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Pushmataha, Choctaw, Osage, Pawnee and Creek Counties. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ055>057-060>062-066-067-070>076-250100- /O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ Crawford-Franklin-Sebastian-Washington OK-Nowata-Craig-Tulsa- Rogers-Mayes-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Bartlesville, Nowata, Vinita, Tulsa, Claremore, Pryor, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 135 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
049 WWUS74 KTSA 241839 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 139 PM CDT Sat Jul 24 2021 OKZ065-250100- /O.EXA.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ Okfuskee- Including the city of Okemah 139 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Okfuskee County. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>057-059>062-064-066-067-070>076-250100- /O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 139 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 108 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 1 PM this afternoon to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
081 WWUS74 KTSA 241954 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 254 PM CDT Sat Jul 24 2021 ARZ019-020-029-OKZ049-053>057-059>062-064>067-070>076-250400- /O.NEW.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/ /O.CON.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg- Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 254 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...For the first Heat Advisory, heat index values up to 108. For the second Heat Advisory, heat index values up to 111 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the first Heat Advisory, until 8 PM CDT this evening. For the second Heat Advisory, from noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-068-069-250400- /O.NEW.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/ Ottawa-Delaware-Cherokee-Adair- Including the cities of Miami, Grove, Jay, Tahlequah, and Stilwell 254 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Ottawa, Delaware, Cherokee and Adair Counties. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
538 WWUS74 KTSA 250103 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 803 PM CDT Sat Jul 24 2021 ARZ019-020-029-OKZ049-053>057-059>062-064>067-070>076-251000- /O.EXP.KTSA.HT.Y.0007.000000T0000Z-210725T0100Z/ /O.CON.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-Pittsburg- Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 803 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...Heat index values from 105 to 111 expected. * WHERE...Eastern Oklahoma and west central Arkansas. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ058-063-068-069-251000- /O.CON.KTSA.HT.Y.0008.210725T1700Z-210726T0100Z/ Ottawa-Delaware-Cherokee-Adair- Including the cities of Miami, Grove, Jay, Tahlequah, and Stilwell 803 PM CDT Sat Jul 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Ottawa, Delaware, Cherokee and Adair Counties. * WHEN...From noon to 8 PM CDT Sunday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 24, 12:17 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 24, 12:17 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1217 AM CDT Sat Jul 24 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will continue to prevail, with some minor reduction in visibility likely across far NE OK and NW AR overnight. Isolated showers again possible by afternoon but very low probability of directly impacting TAF sites. && .PREV DISCUSSION... /Issued 945 PM CDT Fri Jul 23 2021/ ..UPDATE... DISCUSSION... Isolated convection has dissipated, with clear/mostly clear conditions expected the remainder of the night. Forecast looks to be in good shape, with no update planned this evening. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....14
Hazardous weather outlook, Jul 23, 4:55 PM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 455 PM CDT Fri Jul 23 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-240945- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 455 PM CDT Fri Jul 23 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Heat index values around 100 degrees are ongoing across parts of eastern Oklahoma and west central Arkansas. Isolated showers and thunderstorms will remain possible across southeast Oklahoma and northwest Arkansas late this afternoon. Any activity that develops should dissipate this evening with the loss of heating. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Dangerous Heat Potential. SUNDAY through TUESDAY...Thunderstorm and Dangerous Heat Potential. WEDNESDAY and THURSDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Afternoon heat index values of 100 to 107 degrees are likely Saturday across portions of eastern Oklahoma and west central Arkansas. Thunderstorm chances will return Sunday through Tuesday, and hot and humid conditions will persist outside of thunderstorm influences. Heat is likely to intensify for mid to late next week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:54 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.